Fertility Network UK
13,565 members22,060 posts

Help!

Hi, I'm feeling quite down. I started spotting yesterday, it was quiet pink and now today I'm 6days post transfer and it's turned into dark blood. Sorry if TMI. It looks like it may be AF arriving but thought that wouldn't happen for a while as I was told my progesterone levels were really high -176 on tues so told to stop taking cyclogest. I feel like I should start taking it again but I can't ask my clinic as it's the weekend. Has anyone got any advice? Many thanks xxx

5 Replies
oldestnewest

It sounds like it could be implantation bleeding xx

2 likes
Reply

Could well be implantation 🤞🏻 and your timing sounds good for implantation, your clinic should have an emergency line you can call out of hours xxx

1 like
Reply

Thanks both for responding. I spoke to the clinic who said start taking progesterone again 3 times a day. That may have been why I have been bleeding xxx

1 like
Reply

Big hugs and keep positive xx

1 like
Reply

Thanks Emu! Yep I must stay positive. Best of luck with your protocol.xx

1 like
Reply

You may also like...